Optimal segmentation of unbounded functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), pp. 153-174.
@article{RSMUP_1996__95__153_0,
     author = {Tamanini, Italo and Congedo, Giuseppe},
     title = {Optimal segmentation of unbounded functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {153--174},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {95},
     year = {1996},
     zbl = {0884.49024},
     mrnumber = {1405361},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1996__95__153_0/}
}
TY  - JOUR
AU  - Tamanini, Italo
AU  - Congedo, Giuseppe
TI  - Optimal segmentation of unbounded functions
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1996
DA  - 1996///
SP  - 153
EP  - 174
VL  - 95
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1996__95__153_0/
UR  - https://zbmath.org/?q=an%3A0884.49024
UR  - https://www.ams.org/mathscinet-getitem?mr=1405361
LA  - en
ID  - RSMUP_1996__95__153_0
ER  - 
%0 Journal Article
%A Tamanini, Italo
%A Congedo, Giuseppe
%T Optimal segmentation of unbounded functions
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1996
%P 153-174
%V 95
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1996__95__153_0
Tamanini, Italo; Congedo, Giuseppe. Optimal segmentation of unbounded functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), pp. 153-174. http://archive.numdam.org/item/RSMUP_1996__95__153_0/

[1] L. Ambrosio, Existence theory for a new class of variational problems, Arch. Rational Mech. Anal., 111 (1990), pp. 291-322. | MR | Zbl

[2] G. Congedo - I. Tamanini, Note sulla regolarità dei minimi di funzionali del tipo dell'area, Rend. Accad. Naz. XL, 106, vol. XII, fasc. 17 (1988), pp. 239-257. | MR | Zbl

[3] G. Congedo - I. TAMANINI, On the existence of solutions to a problem in multidimensional segmentation, Ann. Inst. Henri Poincaré, 8 (1991), pp. 175-195. | Numdam | MR | Zbl

[4] G. Congedo - I. TAMANINI, Problemi di partizioni ottimali con dati illimitati, Rend. Mat. Acc. Lincei, 4 (1993), pp. 103-108. | MR | Zbl

[5] E. De GIORGI - L. AMBROSIO, Un nuovo tipo di funzionale del calcolo delle variazioni, Atti Accad. Naz. Lincei, 82 (1988), pp. 199-210. | MR | Zbl

[6] E. De GIORGI - G. CONGEDO - I. TAMANINI, Problemi di regolarità per un nuovo tipo di funzionale del calcolo delle variazioni, Atti Accad. Naz. Lincei, 82 (1988), pp. 673-678. | MR | Zbl

[7] E. De Giorgi, Free discontinuity problems in calculus of variations, in Frontiers in Pure and Applied Mathematics, R. Dautray Editor, North-Holland, Amsterdam (1991). | MR | Zbl

[8] U. Massari - I. TAMANINI, Regularity properties of optimal segmentations, J. Reine Angew. Math., 420 (1991), pp. 61-84. | MR | Zbl

[9] J.M. Morel - S. Solimini, Segmentation of images by variational methods: a constructive approach, Rev. Mat. Univ. Complutense Madrid, 1 (1988), pp. 169-182. | MR | Zbl

[10] D. Mumford - J. SHAH, Optimal approximations by piecewise smooth functions and associated variational problems, Comm. Pure Appl. Math., 42 (1989), pp. 577-685. | MR | Zbl

[11] I. Tamanini - G. CONGEDO, Density theorems for local minimizers of area-type functionals, Rend. Sem. Mat. Univ. Padova, 85 (1991), pp. 217-248. | Numdam | MR | Zbl

[12] I. Tamanini - C. GIACOMELLI, Approximation of Caccioppoli sets, with applications to problems in image segmentation, Ann. Univ. Ferrara, 35 (1989), pp. 187-213. | MR | Zbl